# SDR LR7A2020100502429

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: AMS55170050
- Condition: Corroded
- Location: Bs 203-208
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK UNDER JOB CARD HC5321, FOUND THE CREW DOOR SILL BEAM WEB CORRODED, FS 203-208 WL 145, LBL 61.  REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-23.  NR 2798.
